Mathematische Zeitschrift

, Volume 176, Issue 1, pp 87–121

Global classical solutions of nonlinear wave equations

  • Philip Brenner
  • Wolf von Wahl
Article

DOI: 10.1007/BF01258907

Cite this article as:
Brenner, P. & von Wahl, W. Math Z (1981) 176: 87. doi:10.1007/BF01258907

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Philip Brenner
    • 1
  • Wolf von Wahl
    • 2
  1. 1.Department of Mathematics, ChalmersUniversity of Technology and University of GöteborgGöteborgSweden
  2. 2.Lehrstuhl für Angewandte MathematikUniversität BayreuthBayreuthGermany